Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Pristiq help)Vincent ihatedrugs

Posted by Vincent_QC on May 16, 2009, at 6:30:57

In reply to Re: Pristiq help)Vincent, posted by ihatedrugs on May 16, 2009, at 2:36:51

> I too haven't had undesirable side effects except for some appetite loss in the beginning, however no weight loss despite barely eating.
> I think and hope this med will work and make a dramatic difference for all of us.
>
> Good luck
> ihatedrugs

HI ihatedrugs!
I wish you the same... I really hope it will work !!! I will think positively!!! ;-)

I even dont feel the usual "Effexor-XR" side-effect of a decrease appetite loss, I feel no side-effect at all... i'm so surprise that I will write it again and again in my posts!!! hahaha

Life cant be worse and the Pristiq cant worse it more...the no side-effect help a lot... ( I mention it again...lol), that's a major improve over all the others SSRI's and SRNI's... so I have nothing to loose about wating 6 or 8 weeks before I see some improvements...

Being on that med for a complete different problem than only a regular depression ( I dont mean that depression is not a HARD and DIFFICULT disease, that's not the point)... I have a atypical depression (lost of motivation, lack of interests, eat more, sleep less, not sucidal at all) that atypical depression is comming from my untreated problems of SAD, GAD, panic disorder with agoraphobia and body dismorphic... I hope the PRistiq will help me...

SAD tend to be very hard to treat when it's the primary problem, but the primary problem seem to change to another one at some point in my life, now I experience more panic attack with agoraphobia and without agoraphobia than anything else...yes I have a constant SAD, cant go alone outside my house to do my regular activities like going at the shopping center alone, but sometimes I force myself to do it and each time I see this as a major improve... thanks for the CBT where at least, I learn the technic of exposure time in social situation... I go there, stay there until my anxiety level increase and decrease to the starting level...and go out of that public place as soon as my level of anxiety return to the normal... Anyway....

So another time, I wish you good luck and keep the faith... see all the small improves as a victory!!! ;-)

Have a nice weekend !

Vincent ;-)


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Vincent_QC thread:895050
URL: http://www.dr-bob.org/babble/20090515/msgs/896056.html